# SDR FDEA202001100089

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT FPI AND HFEC SURFACE INSPECTION AFTER THE  INITIAL BLENDOUT ON THE LEFT   HAND WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT DOUBLER AT YW 467,   FOUND 2.5 INCH CRACKED. LEFT HAND WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT CRACKED DOUBLER   AT YW 467 CARRIED OUT REPAIR AS PER EA 1-5730-T0351127 PT 1 TITLE : " WINGS - PLATES AND   SKINS - LH WING - CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN AUX   SPAR YW 467 " REFER SNRM N00600 , WRI 57-30 / 8723 FOR REPAIR DETAILS . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
